Followers' strategy in stackelberg equilibrium problems on curved strategy sets

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We study the existence of Stackelberg equilibrium points on strategy sets which are geodesic convex in certain Riemannian manifolds by using metric projection arguments. The present results extend those obtained in Nagy [J. Global Optimization (2013)] in the Euclidean context.

Original languageEnglish
Pages (from-to)69-80
Number of pages12
JournalActa Polytechnica Hungarica
Volume10
Issue number7
Publication statusPublished - 2013

Fingerprint

Global optimization

Keywords

  • Curved spaces
  • Stackelberg model
  • Variational analysis

ASJC Scopus subject areas

  • General
  • Engineering(all)

Cite this

Followers' strategy in stackelberg equilibrium problems on curved strategy sets. / Kristály, A.; Nagy, S.

In: Acta Polytechnica Hungarica, Vol. 10, No. 7, 2013, p. 69-80.

Research output: Contribution to journalArticle

@article{fdc8271e88a34997886c168958e580a5,
title = "Followers' strategy in stackelberg equilibrium problems on curved strategy sets",
abstract = "We study the existence of Stackelberg equilibrium points on strategy sets which are geodesic convex in certain Riemannian manifolds by using metric projection arguments. The present results extend those obtained in Nagy [J. Global Optimization (2013)] in the Euclidean context.",
keywords = "Curved spaces, Stackelberg model, Variational analysis",
author = "A. Krist{\'a}ly and S. Nagy",
year = "2013",
language = "English",
volume = "10",
pages = "69--80",
journal = "Acta Polytechnica Hungarica",
issn = "1785-8860",
publisher = "Obuda University",
number = "7",

}

TY - JOUR

T1 - Followers' strategy in stackelberg equilibrium problems on curved strategy sets

AU - Kristály, A.

AU - Nagy, S.

PY - 2013

Y1 - 2013

N2 - We study the existence of Stackelberg equilibrium points on strategy sets which are geodesic convex in certain Riemannian manifolds by using metric projection arguments. The present results extend those obtained in Nagy [J. Global Optimization (2013)] in the Euclidean context.

AB - We study the existence of Stackelberg equilibrium points on strategy sets which are geodesic convex in certain Riemannian manifolds by using metric projection arguments. The present results extend those obtained in Nagy [J. Global Optimization (2013)] in the Euclidean context.

KW - Curved spaces

KW - Stackelberg model

KW - Variational analysis

UR - http://www.scopus.com/inward/record.url?scp=84884141176&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84884141176&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:84884141176

VL - 10

SP - 69

EP - 80

JO - Acta Polytechnica Hungarica

JF - Acta Polytechnica Hungarica

SN - 1785-8860

IS - 7

ER -